MathSciNet Relay Station
MathSciNet bibliographic data
MR2077205 (2005i:42039) 42C05 (33C45 34B24 34B40 42A65 47E05)
Everitt, W. N.; Littlejohn, L. L.; Wellman, R. The Sobolev orthogonality and spectral analysis of the Laguerre polynomials $\{L\sp {-k}\sb n\}$ for positive integers $k$. J. Comput. Appl. Math. 171 (2004), no. 1-2, 199–234.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement